About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 780132, 18 pages
http://dx.doi.org/10.1155/2012/780132
Research Article

A Weighted Variant of Riemann-Liouville Fractional Integrals on 𝑛

1Department of Mathematics, Linyi University, Shandong, Linyi 276005, China
2School of Mathematical Sciences, Beijing Normal University and Laboratory of Mathematics and Complex Systems, Ministry of Education, Beijing 100875, China

Received 14 June 2012; Accepted 21 August 2012

Academic Editor: Bashir Ahmad

Copyright © 2012 Zun Wei Fu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zun Wei Fu, Shan Zhen Lu, and Wen Yuan, “A Weighted Variant of Riemann-Liouville Fractional Integrals on ,” Abstract and Applied Analysis, vol. 2012, Article ID 780132, 18 pages, 2012. doi:10.1155/2012/780132